| Model Number |
92133 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
10/08/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This report is submitted on november 8, 2017, (b)(4).
Event or Problem Description
Per the clinic, the patient experienced a loss of abutment on (b)(6) 2017, and was subsequently taken to the or to place a new abutment.During the procedure, granulated tissue was noted over the implant, and was subsequently excised.